# SDR SWAA2018031420394

- Difficulty date: March 12, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 5,166 hours, 2,321 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES & SMOKE REPORTED IN THE AFT CABIN.   DECLARED AN EMERGENCY & LANDED.   COMPLIED WITH CONDITIONAL INSPECTION. NO DISCREPANCIES NOTED.
